Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Making a hole in the space


Authors: Kazimierz Goebel and Jacek Wośko
Journal: Proc. Amer. Math. Soc. 114 (1992), 475-476
MSC: Primary 46B20; Secondary 47H99
DOI: https://doi.org/10.1090/S0002-9939-1992-1065949-3
MathSciNet review: 1065949
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper provides a simple recipe for a construction of homeomorphisms "removing" convex bodies from nonreflexive Banach spaces.


References [Enhancements On Off] (What's this?)

  • [1] V. Klee, Two topological properties of topological linear spaces, Israel J. Math. 4 (1964), 211-220. MR 0180825 (31:5055)
  • [2] Cz. Bessaga and A. Pelczyński, Selected topics in infinite-dimensional topology, Polish Scientific Publishers, 1975. MR 0478168 (57:17657)
  • [3] M. Koter, Fixed points of lipschitzian $ 2$-rotative mappings, Anal. Funz. Appl. Ser. VI, V-C, (1986).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 47H99

Retrieve articles in all journals with MSC: 46B20, 47H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1065949-3
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society